# SDR DL73E000928

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 34,582 hours, 29,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: Pwrspply, BPS73
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EMERGENCY TRACK LIGHTING INOP FROM SEAT ROW 16 - 25.  REPLACED PWR SUPPLY MLL36 FOR SEAT ROWS 16 - 21 AND FUSE FOR SEAT ROWS 22 - 25.  ALL TRACK LIGHTING CHECKS GOOD AT THIS TIME.
